Estimates for perturbations of general discounted Markov control chains

Volume 30 / 2003

Raúl Montes-de-Oca, Alexander Sakhanenko, Francisco Salem-Silva Applicationes Mathematicae 30 (2003), 287-304 MSC: 93E20, 90C40. DOI: 10.4064/am30-3-4

Abstract

We extend previous results of the same authors ([11]) on the effects of perturbation in the transition probability of a Markov cost chain for discounted Markov control processes. Supposing valid, for each stationary policy, conditions of Lyapunov and Harris type, we get upper bounds for the index of perturbations, defined as the difference of the total expected discounted costs for the original Markov control process and the perturbed one. We present examples that satisfy our conditions.

Authors

  • Raúl Montes-de-OcaDepartamento de Matemáticas
    Universidad Autónoma
    Metropolitana–Iztapalapa
    Av. San Rafael Atlixco 186, Col. Vicentina
    México, D.F. 09340, Mexico
    e-mail
  • Alexander SakhanenkoFacultad de Ciencias Físico Matemáticas
    Benemérita Universidad Autónoma de Puebla
    Av. San Claudio y Río Verde
    Col. San Manuel, Ciudad Universitaria
    Puebla, Pue. 72570, Mexico
    e-mail
  • Francisco Salem-SilvaFacultad de Ciencias Físico Matemáticas
    Benemérita Universidad Autónoma de Puebla
    Av. San Claudio y Río Verde, Col. San Manuel, Ciudad Universitaria
    Puebla Pue. 72570, Mexico
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image